Good Morning Aaron!!
*warm hugg* It was nice getting to know you better last night. I really hope you can make it again next week too.. though come to think of it there are a few of us that trickle in and out of chat every evening
I hear you about the flexiril, I really do... but. At this point you will need something stronger. Your pain is far beyond what a vicoden or a flexiril can help with. The tiredness you feel could very well be because you are finally getting relief from the constant spasms. You really need around the clock care and management. I will be the first to tell you that the stronger meds knocked me flat on my #2 the first few months! It is just that I reached a point where I could no longer struggle with the light meds and avoid the stronger ones due to side effects. You will likely need to try other, much stronger, medications. In my case, I was started out painfully slow with very small increases in dosage and frequency. I had to slowly become accustomed to the medications over about a month. Then from that point I was slowly worked up a bit higher in dosage. I wanted so much to never have to take stronger medications! I fought so long to stay at low doses... but the truth is my pain and my deformities required much more aggressive treatment and I had to do my best to become accustomed to the medications. I think that at this point, for you aswell, it is time to start being open about more stronger medications. A great analgesic, muscle relaxant, sleep aide and antidepressant together will make a world of difference. The first month will always be hard. It will be worth it. A Pain Management doctor is trained in all aspects and will slowly work your tolerance up.
I am so sorry you have hard such a hard time. It sounds like you have been through the ringer this last year. It would be so nice if you finally got the care you deserve. Try to rest as much as your body will let you.
TWO roads diverged in a yellow wood And sorry I could not travel both And be one traveler, long I stood Chronic Pain ModeratorMail